# SDR AALA20101015TUL04

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DENT RIGHT NUMBER 1 SLAT AT UPPER SURFACE 12 INCHES FROM INBOARD SIDE.  RIGHT WING REWORKED DENTED AREA TO BE WITHIN LIMITS, DYE CHECKED AREA, NO CRACKS FOUND PER ESO 80117.
